# SDR C2XA06BT027

- Difficulty date: July 9, 2006
- Submitted: July 13, 2006
- Operation: Air carrier
- Aircraft: N14204
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500968
- Aircraft time: 126 hours, 67 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: B3830
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND VARIOUS EMERGENCY LIGHTS NOT WORKING.  REMOVED AND REPLACED NR 4 EMERGENCY LIGHT BATTERY PACK.  OPS CHECKED GOOD.
